# SDR SIMA20130206009

- Difficulty date: February 6, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 32,328 hours, 29,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 108512
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT FWD FAIRING, AISLE NR 1, AND COCKPIT EMERGENCY LIGHTS WILL NOT ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT FWD EXTERNAL BULB IAW EMB 145 AMM33-50-10.  PART # 1317.  REMOVED AND REPLACED NR 1 BATTERY AND CHARGER IAW WC 33-700-19 AND 33-700-17.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
